# SDR CA180222018

- Difficulty date: January 24, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Engine: Pwa PT6A34
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C6SC10057
- Condition: Failed
- Location: Fuel Boost
- Part time: 815 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD BOOT PUMP 1 FAILURE ON TAXI IN AT GLA.  (TC NR 20180222018).
